# SDR DALA2021050402530

- Difficulty date: May 2, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Condition: Scratched
- Location: Frm 52 S30-31l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 SCRATCH EXTERNAL SKIN FR52 PLUS 10 INCHES BETWEEN STR30LH AND STR31LH AT LOWER FUSELAGE. CORRECTIVE ACTION: INSPECTED AND OK. NEEDS RECURRENT INSPECTION AT INTERVALS OF 1300FC PER A320 SRM 53-41-11. (1797954)
